Pacific Journal of Mathematics

On norms of trigonometric polynomials on ${\rm SU}(2)$.

A. Dooley and S. K. Gupta

Article information

Source
Pacific J. Math., Volume 175, Number 2 (1996), 491-505.

Dates
First available in Project Euclid: 6 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102353154

Mathematical Reviews number (MathSciNet)
MR1432841

Zentralblatt MATH identifier
0878.43010

Subjects
Primary: 43A75: Analysis on specific compact groups
Secondary: 22C05: Compact groups 22E30: Analysis on real and complex Lie groups [See also 33C80, 43-XX] 43A17: Analysis on ordered groups, $H^p$-theory

Citation

Dooley, A.; Gupta, S. K. On norms of trigonometric polynomials on ${\rm SU}(2)$. Pacific J. Math. 175 (1996), no. 2, 491--505. https://projecteuclid.org/euclid.pjm/1102353154


Export citation

References

  • [l] M.Baronti and G.Foresti, An example of assymetry of convolution operators, Rend. Circ. Mat. Palermo (2), 31 (1982), 342-350.
  • [2] A.H. Dooley, Norms of characters and lacunarity for compact Lie groups, J. Func- tional Anal., 32 (1979), 254-267.
  • [3] S. Guilini, A remark on the assymetry of convolution operators, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8), 83 (1989), 85-88.
  • [4] C. Herz, On the assymetry of norms of convolution operators I, J. Functional Anal- ysis, 23 (1976), 11-22.
  • [5] C. Herz, Assymetry of norms of convolution operators II , Nilpotent Lie groups, Symposia Mathematica, 22 (1977), 223-230.
  • [6] E. Hewitt and K. Ross, Abstract Harmonic Analysis, II, Springer-Verlag 1970.
  • [7] D.M. Oberlin, Mp(G) Mq(G)(p-1 +q~ = 1), Israel J. Math., 22 (1975), 175-179.
  • [8] S.G. Roberts, Ap spaces and assymetry of Lp-operator norms for convolution oper- ators, M.Sc. Thesis, Flinders University of South Australia, 1982.
  • [9] A. Seeger, Endpoint estimates for multilier transformation on compact manifolds, Indiana Univ. Math. J., 40 (1991), 471-533.
  • [10] CD. Sogge, On the convergence of Riesz means on compact manifolds, Ann. Math., 126 (1987), 439-447.
  • [11] N.Ja. Vilenkin, Special functions and the theory of group representations, Transla- tions of Mathematical Monographs, Vol. 22, AMS, 1968.